Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for August 26, 2007


I took my regular vitamins in the morning and about two hours later, I felt so sick. It felt like my stomach was upset from too much zinc. I’ve taken a high dosage of zinc on an empty stomach in the past so I know exactly what it feels like.

I had to lie down for about an hour and it passed. I decided to skip the rest of the vitamins for the rest of the day but I’m sure the cause was the zinc.

Just before going to bed, I start getting that “feeling” in my chest again. It’s only a mild feeling but I’ve had it so many times before. I take 1 250 mg of magnesium and I feel a lot better. So what the heck is causing this extra magnesium loss? At least this time I know what the symptoms are and I have the best form of magnesium along with the homeopathic form.

Advertisements

August 27, 2007 - Posted by | Health | ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: